# SDR CALA2022031700686

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737-8
- Aircraft serial: 28942
- Aircraft time: 69,265 hours, 25,845 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: AD071701100
- Condition: No Test
- Location: M1674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(MULT-33-3-0004) EMERGENCY LIGHT SYSTEM FAILED BATTERY PACK CAPA CITY CHECK REMOVED & REPLACED EMERGENCY LIGHT SYSTEM POWER SUPPLIES "M1670, M1672, M1673 & M1676" IAW AMM 33-51-06-960-806. OPS CHECK GOOD IAW AMM 33-51-06-710-005. DATA WAS TRANSCRIBED FROM PAPER DOC AE RSALE WO 3545 NR 21339 WORK ACP BY MECH V928027 INSP BY AQC008
